# SDR SWAA2024041875951

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 64,110 hours, 38,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT SIGN ON RIGHT OVERWING EXIT LOWER SIDE DETACHED.<[01] SECURED LENSE ON RIGHT LOWER OVER WING EXIT SIGN ASSEMBLY REF. 33-51-01
